# SDR 07FDEA01366

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE BS 420 S-4R 2 PAIRS OF OVERLAPPPING RIVET HEADS AND SEVERAL RIVETS CLOSELY SPACED REMOVED 9 G NET ATTACH STRUCTURE BETWEEN S-4R AND S-5R CUT OUT DAMAGED AREA.  FABRICATED REPAIR FILL AND REPAIR DOUBLER AND INSTALLED.  REFERENCE EA NR 7-5330-106995 (REVISION DATE 16 MAR 2007).
